Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Brain zap help please  (Read 704 times)

0 Members and 1 Guest are viewing this topic.

Offline DeLellis123

  • Sr. Member
  • ****
  • Posts: 363
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Brain zap help please
« Reply #20 on: March 02, 2014, 06:39:09 PM »
I keep getting them now I'm scared as hell, can you get body jolts and head jolts and that static feeling from coming off meds?
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 5539
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Brain zap help please
« Reply #21 on: March 02, 2014, 06:56:54 PM »
I keep getting them now I'm scared as hell, can you get body jolts and head jolts and that static feeling from coming off meds?

Yes. Just keep reminding yourself that none of this is actually doing any harm. And try and keep busy so you have less time to ruminate over all this. The less time your mind has to add to the symptoms the better.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags: